# SDR CA980707018

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Worn
- Location: Engine
- Part time: 24,077 hours
- Component: 1211245011
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, ACTUATOR INSTALLED ON NR 1 ENGINE FOUND LEAKING.  SHOP REPORT FOUND PISTON ROD AND HOUSING ATTACH BUSHINGS WORN BEYOND LIMITS. COMPONENT OVERHAULED AND RETURNED TO STOCK SERVICEABLE.
